Title

Kounis syndrome secondary to gadolinium contrast agent

Document Type

Article

Publication Date

4-2019

Abstract

Cases of coronary artery spasm secondary to contrast agent use are rarely reported. Herein, we report the case of a 53-year-old woman who developed chest pain, dyspnea, and bradycardia and quickly become unresponsive after magnetic resonance imaging of the brain. A heart monitor showed ST elevation, and an electrocardiogram showed ST elevations in leads II, III, aVF, V3, and V4 and ST segment depression in lead I. Urgent left heart catheterization revealed no evidence of obstructive coronary artery disease or pulmonary embolism. A few days later, she was discharged from the hospital with no symptoms. A type I variant of Kounis syndrome was diagnosed.

Comments

The version of record is available from the publisher at https://dx.doi.org/10.1080%2F08998280.2019.1581319.

Copyright © 2019 Baylor University Medical Center. All rights reserved.

Share

COinS